BibTeX record: journals/dam/GolumbicL00

download as .bib file

@article{DBLP:journals/dam/GolumbicL00,
  author    = {Martin Charles Golumbic and
               Moshe Lewenstein},
  title     = {New results on induced matchings},
  journal   = {Discrete Applied Mathematics},
  year      = {2000},
  volume    = {101},
  number    = {1-3},
  pages     = {157--165},
  url       = {http://dx.doi.org/10.1016/S0166-218X(99)00194-8},
  doi       = {10.1016/S0166-218X(99)00194-8},
  timestamp = {Sat, 25 Oct 2014 14:11:47 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/dam/GolumbicL00},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}